# SDR WRNA200600036

- Difficulty date: October 18, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N504TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 216
- Aircraft time: 46,505 hours, 22,891 cycles
- Engine: Ge CF650C2
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: D5199210
- Part serial: 2B5
- Condition: Overtemp
- Location: Mlg
- Part time: 27,426 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, NR 4 BRAKE TEMPERATURE REACHED 600 DEGREES, FUSE PLUG DISCHARGED AFTER PARKING.  PERFORMED BRAKE OVERHEAT INSPECTION IAW AMM 05-51-16, FOUND AXLE DISCOLORATION IN BEARING AREA OUT OF LIMITS. REPLACED AXLE IAW CMM REV.8 DATED 03/02/1998. A/C RETURNED TO SERVICE.
